On one-dimensional stochastic control problems: applications to investment models
AbstractThe paper provides a systematic way for finding a partial differential equation that characterize directly the optimal control, in the framework of one?dimensional stochastic control problems of Mayer, with no constraints on the controls. The results obtained are applied to some significative models in financial economics.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universidad Carlos III, Departamento de Economía in its series Economics Working Papers with number we086630.
Date of creation: Nov 2008
Date of revision:
Dynamic programming; Stochastic control; Quasilinear parabolic equation; Investment problems;
Find related papers by JEL classification:
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- R. C. Merton, 1970.
"Optimum Consumption and Portfolio Rules in a Continuous-time Model,"
58, Massachusetts Institute of Technology (MIT), Department of Economics.
- Merton, Robert C., 1971. "Optimum consumption and portfolio rules in a continuous-time model," Journal of Economic Theory, Elsevier, vol. 3(4), pages 373-413, December.
- Schied, Alexander & Schoeneborn, Torsten, 2008.
"Risk aversion and the dynamics of optimal liquidation strategies in illiquid markets,"
7105, University Library of Munich, Germany.
- Alexander Schied & Torsten Schöneborn, 2009. "Risk aversion and the dynamics of optimal liquidation strategies in illiquid markets," Finance and Stochastics, Springer, vol. 13(2), pages 181-204, April.
- Josa-Fombellida, Ricardo & Rincón-Zapatero, Juan Pablo, 2007. "New approach to stochastic optimal control," Open Access publications from Universidad Carlos III de Madrid info:hdl:10016/5569, Universidad Carlos III de Madrid.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ().
If references are entirely missing, you can add them using this form.